FREE SHIPPING on orders $25 or more!

SUDAFED PE Pressure + Pain + Cough Non-Drowsy Caplets for Adults 24 ea [300450589248]

SUDAFED PE Pressure + Pain + Cough Non-Drowsy Caplets for Adults 24 ea

Regular price
$6.88
Sale price
$6.88
Unit price
per 
SKU: 1372240

Acetaminophen, Phenylephrine HCI, Dextromethorphan HBr
Pain Reliever / Fever Reducer, Nasal Decongestant, Cough Supressant

  • Sinus Pressure + Congestion
  • Sinus Headache
  • Sore Throat

  • Non-Drowsy

Formerly Named Sudafed PE® Triple Action®

The makers of the Sudafed®  family of products have been dedicated to reducing sinus pressure for over 50 years.

Does Not Contain Pseudoephedrine

1-888-217-2117

Made in USA

Active Ingredients: Acetaminophen 325mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10 mg (Cough Supressant), Phenylephrine HCI 5mg (Nasal Degongestant)

Inactive Ingredients: Carnauba Wax, Corn Starch, Hypermellose, Magnesium Stearate, Microcrystalline Cellulose, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate

Directions: Adults and children 12 years and over:  take 2 caplets every 4 hours; do not take more than 12 caplets in 24 hours.  Children under 12 years:  do not use this adult product for children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.